# SDR DL72S950045

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Side S Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, THE NR 2 ENGINE S DUCT HOUSING RIGHT SIDE OUTER SKIN WAS FOUND WITH A 1.25 INCH CRACK EXTENDING UP FROM ACCESS PANEL 9524.  REPAIRED PER MM 54-30-0 PG 803.
